# SDR UALA2013031801600

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 44,484 hours, 17,384 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Vibration
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION WITH FLAPS IN FULL POSITION NO VIBE AT ALL IN POSITION 3.   REMOVED NR 2 LEFT FLAP FIXED AND MOVEABLE FAIRINGS REF AMM.  CDL 27AA APPLIED.
